Ahmet Ocak Akdemir
Ahmet Ocak Akdemir
agri.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On some inequalities for s-convex functions and applications
ME Özdemir, Ç Yıldız, AO Akdemir, E Set
Journal of Inequalities and Applications 2013 (1), 333, 2013
562013
Inequalities for convex and s-convex functions on Δ=[a, b]×[c, d]
ME Özdemir, H Kavurmaci, AO Akdemir, M Avci
Journal of Inequalities and Applications 2012 (1), 20, 2012
522012
On some Hadamard-type inequalities for product of two s-convex functions on the co-ordinates
ME Özdemir, MA Latif, AO Akdemir
Journal of Inequalities and Applications 2012 (1), 21, 2012
432012
On co-ordinated quasi-convex functions
ME Özdemir, AO Akdemir, Ç Yıldız
Czechoslovak Mathematical Journal 62 (4), 889-900, 2012
352012
Hermite-Hadamard’s inequality and its extensions for conformable fractional integrals of any order α> 0
E Set, AO Akdemir, I Mumcu
Creat. Math. Inf 27, 197-206, 2018
332018
On (hm)-convexity and Hadamard-type inequalities
ME Ozdemir, AO Akdemir, E Set
arXiv preprint arXiv:1103.6163, 2011
322011
On Some New Hadamard-Type Inequalities for Coordinated Quasi-convex Functions
ME Ozdemir, C Yildiz, AO Akdemir
arXiv preprint arXiv:1107.4026, 2011
302011
Generalizations of integral inequalities for functions whose second derivatives are convex and m-convex
ME Özdemir, A Ekinci, AO Akdemir
Miskolc Mathematical Notes 13 (2), 441-457, 2012
282012
On the coordinated convex functions
ME Ozdemir, C Yildiz, AO Akdemir
arXiv preprint arXiv:1107.4033, 2011
282011
Inequalities of Ostrowski's type for m-and (alpha, m)-logarithmically convex functions via Riemann-Liouville Fractional integrals
AO Akdemir
arXiv preprint arXiv:1212.2165, 2012
232012
Inequalities of Ostrowski's type for m-and (alpha, m)-logarithmically convex functions via Riemann-Liouville Fractional integrals
AO Akdemir
arXiv preprint arXiv:1212.2165, 2012
232012
SOME HADAMARD‐TYPE INEQUALITIES FOR COORDINATED P‐CONVEX FUNCTIONS AND GODUNOVA‐LEVIN FUNCTIONS
AO Akdemir, ME Ozdemir
AIP Conference Proceedings 1309 (1), 7-15, 2010
222010
Chebyshev type inequalities for conformable fractional integrals
E Set, AO Akdemir, I Mumcu
Miskolc Mathematical Notes 20 (2), 1227-1236, 2019
202019
Ostrowski type inequalities for functions whoose derivatives are convex via conformable fractional integrals
E Set, AO Akdemir, I Mumcu
J. Adv. Math. Stud 10 (3), 386-395, 2017
192017
On some inequalities for h-concave functions
AO Akdemir, ME Özdemir, S Varošanec
Mathematical and Computer Modelling 55 (3-4), 746-753, 2012
192012
Some new generalizations for exponentially s-convex functions and inequalities via fractional operators
S Rashid, MA Noor, KI Noor, AO Akdemir
Fractal and Fractional 3 (2), 24, 2019
182019
Some new Chebyshev type inequalities for functions whose derivatives belongs to spaces
ME Özdemir, E Set, AO Akdemir, MZ Sarıkaya
Afrika Matematika 26 (7-8), 1609-1619, 2015
172015
On the Simpson's inequality for co-ordinated convex functions
ME Ozdemir, AO Akdemir, H Kavurmaci, M Avci
arXiv preprint arXiv:1101.0075, 2010
172010
A new Ostrowski-type inequality for double integrals
ME Ozdemir, AO Akdemir, E Set
arXiv preprint arXiv:1012.5398, 2010
162010
Simpson type integral inequalities for convex functions via Riemann-Liouville integrals
E Set, AO Akdemir, EM Özdemir
Filomat 31 (14), 4415-4420, 2017
152017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20